Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1984, Volume 36, Issue 1, Pages 89–101 (Mi mzm5844)  

Chebyshev subspaces of spaces of abstract affine functions

G. M. Ustinov
Received: 14.12.1982
English version:
Mathematical Notes, 1984, Volume 36, Issue 1, Pages 537–543
DOI: https://doi.org/10.1007/BF01139555
Bibliographic databases:
UDC: 517
Language: Russian
Citation: G. M. Ustinov, “Chebyshev subspaces of spaces of abstract affine functions”, Mat. Zametki, 36:1 (1984), 89–101; Math. Notes, 36:1 (1984), 537–543
Citation in format AMSBIB
\Bibitem{Ust84}
\by G.~M.~Ustinov
\paper Chebyshev subspaces of spaces of abstract affine functions
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 1
\pages 89--101
\mathnet{http://mi.mathnet.ru/mzm5844}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=757648}
\zmath{https://zbmath.org/?q=an:0562.46023}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 1
\pages 537--543
\crossref{https://doi.org/10.1007/BF01139555}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984AEW3200009}
Linking options:
  • https://www.mathnet.ru/eng/mzm5844
  • https://www.mathnet.ru/eng/mzm/v36/i1/p89
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:139
    Full-text PDF :71
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024